MathSciNet Relay Station
MathSciNet bibliographic data
MR2504572 34K13 (34K20 34K45 37N25 92B20)
Huang, Zhenkun; Xia, Yonghui Exponential periodic attractor of impulsive BAM networks with finite distributed delays. Chaos Solitons Fractals 39 (2009), no. 1, 373–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement